MAUDE Adverse Event Report: SONOVA AG PHONAK; VIRTO P50-10 NW O

SONOVA AG PHONAK; VIRTO P50-10 NW O
Model Number 063050801
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
Hearing aid dispenser has reported that a patient has ingested a hearing aid with a zinc-air battery inside.It is unknown if the right or the left hearing aid has been ingested.Follow up is ongoing to confirm the patient outcome and obtain further information about the event.Supplementary report will be filed upon availability of further information.
 
Additional Manufacturer Narrative
Three documented follow up attempts have been made to obtain further information on the case.No further information could be obtained.The incident is attributed to a use error.There is no indication of deterioration in the device performance.The risk of ingestion is an inherent risk of the device and is evaluated in the device risk file.The case will be re-assessed in case further information becomes available.Similar events will be further monitored for trends.This is the final report.

Brand Name
PHONAK
Common Device Name
VIRTO P50-10 NW O
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich, che 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr.
aurora, IL 60504
6308219589
MDR Report Key17363911
Report Number3005085999-2023-00008
Device Sequence Number6011489
Product Code ESD
UDI-Device Identifier07613389452044
UDI-Public07613389452044
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number063050801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer06/21/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown